Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken post coital pill after condom split, taken Utovlan previously. No periods now. Advice?

Dear Dr, I took the pill Utovlan last month to delay my period whilst I went on holiday. When I came home I had a lighter period than normal and unfortunately had to take the post coital pill after the condom split. I have since not had a period and am on day 37 of my cycle. I appreciate that combining both pills may delay my period but I haven t had my usual symptoms I have when I am due on. Any advice would be most appreciated. Thank you Joanne
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi, Joanne. I have gone through your question. Taking utovlan (norethisterone) and post coital pill (levonorgestrel) in a single menstrual cycle may be the cause of delayed periods as both are progesterones and are known to cause delay in periods. Still, to be on safer side, I would suggest to get a urine pregnancy test done to rule out pregnancy. If you are pregnant, then you should consult your OBGYN specialist for further treatment. If the test is negative, then you can wait for around 7-10 days for the periods to come, when the effect of hormones will wane away from the body.
Hope this answers your question.Please do vote if you found this answer helpful.
Wishing you good health.
Answered: Fri, 13 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor